Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    34
  • views
    15760

Day 1 And I Already Have Diarrhea, When Will It Stop? Help!

Catlover2012

594 views

I'm only on 20 mg. it's a low dose, is this a mild or a serious symptom? When will it get better? Is this normal?

I don't have bad cramps, it only feels like when I drink coffee that's very strong and it irritates my stomach.

I don't know how I'm gonna get through my day, I hav clients all day, advice please!



2 Comments


I have never heard that Accutane causes diarrhea but I think you should definitely see your doctor and get in to see your derm right away. In the meantime take some pepto..

Share this comment


Link to comment

I'm not sure if its caused by the Accutane.. It might just be a bug or something. Also make sure you take Accutane with a good meal because if you don't I can upset your stomach.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×